# SDR VQIA2018F00002

- Difficulty date: November 23, 2017
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N639VA
- Make and model: Airbus A320-214
- Aircraft serial: 3016
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT R2 SHOWING UNARMED DURING CRUISE.  ADJUSTED THE TARGET FOR THE PROXIMITY SWITCH 7WN2 ON THE R2 DOOR IAW AMM 52-71-00-820-002-A01.  OPS CHECKED GOOD.   PRESSURIZED CABIN IAW AMM 05-53-00-780-002-A01.  R2 SLIDE INDICATION STILL STAYS ARMED, OPS CHECKED GOOD.
